MathSciNet Relay Station
MathSciNet bibliographic data
MR2521115 58J53 (35P20 35R30 37D50)
Zelditch, Steve Inverse spectral problem for analytic domains. II. $\Bbb Z\sb 2$-symmetric domains. Ann. of Math. (2) 170 (2009), no. 1, 205–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement